# SDR CALA2010041200130

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 42,843 hours, 22,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945299
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR AFT SIDE INNER SKIN & REINFORCEMENT STRIP CRACKED AT 4TH STOP PIN MOUNT FROM BOTTOM REPAIR ACCOMPLISHED PER ECRA 5210-02149.
